# SDR C2XA97IA047

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 72A2102C
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3724 - PILOT REPORTED, THAT AFTER THE GEAR WAS SELECTED TO RETRACT THE RIGHT GEAR  EMITTED A LOUD NOISE, AND THE RIGHT GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN GEAR PROXIMITY SWITCHES, OPERATIONALLY CHECKED THE GEAR, AND RETURNED THE AIRCRAFT TO SERVICE. (M)
